# SDR AALA20170531002

- Difficulty date: May 31, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737823
- Aircraft serial: 29529
- Aircraft time: 51,396 hours, 21,058 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Panel
- Part number: 4082260939
- Condition: Failed
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT WAS GROUNDED. CREW REPORTS AFTER TAKEOFF CAPTAIN’S YOKE HAD VIBRATION AND GRINDING FEEL AT ALL TIMES.  CMD A AUTOPILOT WOULD NOT ENGAGE.  YOKE HAS SLOP TOO.  NOTICED SLOP IN LEFT TURN ABOVE 1500"  COPILOT FELT A LITTLE VIBRATION GRINDING IN HIS YOKE TOO. THE FLIGHT DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT. ACCOMPLISHED DFCS BITE CHECK. REPLACED MCP AND ACCOMPLISHED REQUIRED TESTS. ALL TESTS PASSED IAW AMM 22-11-34, AFS CKS OK. ACCOMPLISHED FIM 27-11-00-810-801 HIGH CONTROL  WHEEL PLAY, NO DISCREPANCIES NOTED.
